Ask an expert
Question

15 Jul 2008

Triphasil and menstration
Hhi there Doc
Please could you help me. I started Triphasil 3 months ago and for the past 2 months my period was exactly on time yet this month my 3rd month i havent recieved my period. Its been 2 days since i've taken the pills that are to make the period start. I am sexually sctive and use the pull out method and use condoms now and then. Should i wait a few days and see if my period comes or should i consult a doctor?
Please some advice will be muc appreciated.
Thank you
Regards
Anon
Answer 335 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Wait a few days and see if your period comes.They can vary by a couple of days.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote